# SDR HNAA2010030200052

- Difficulty date: February 26, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 53,112 hours, 58,905 cycles
- Engine: Pwa PW120A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR WITH SMOKE FROM COCKPIT DASH WITH APU RUNNING.  REMOVED LT GLARESHIELD PANEL, INSPECTED GLARESHIELD WIRING BEHIND PANEL.  NO DEFECTS NOTED.  INSPECTED CAPTAINS FLIGHT INSTRUMENT PANEL. NO DEFECTS. ALL INSTRUMENTS AND COMPONENTS WORK NORMALLY.  STARTED APU 3 TIMES WITH BLEED.  NO DEFECTS NOTED.
